Weighted norm inequalities for functions of exponential type

Björn Jawerth Department of Mathematics, University of Lund

TBD mathscidoc:1701.332463

Arkiv for Matematik, 15, (1), 223-228, 1975.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 320 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{björn1975weighted,
  title={Weighted norm inequalities for functions of exponential type},
  author={Björn Jawerth},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501181854272},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={223-228},
  year={1975},
}
Björn Jawerth. Weighted norm inequalities for functions of exponential type. 1975. Vol. 15. In Arkiv for Matematik. pp.223-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501181854272.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved